# SDR 0100666302

- Difficulty date: February 21, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 49,553 hours, 6,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE ROWS 51 - 62L.  RECONNECTED LOOSE WIRING AT ROW 62ABC - 51ABC.  OPERATIONAL CHECK NORMAL.
